# SDR KCSA201501231000

- Difficulty date: January 23, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N744CK
- Make and model: Boeing 747446
- Aircraft serial: 26353
- Aircraft time: 83,161 hours, 16,111 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BODY GEAR WHEEL WELL, KEEL BEAM FITTING CORRODED ON UPPER SURFACE AT WHEEL WELL AFT BULKHEAD, BS 1400.
